# SDR AALA20170109020

- Difficulty date: January 4, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 53,296 hours, 21,252 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PREMATURE FUEL BURN FROM RIGHT MAIN TANK WITH ALL FUEL BOOST PUMPS ON AND CROSS FEED CLOSED. OVER 600 LBS BURNED FROM RIGHT MAIN TANK, FUEL STILL AVAILABLE IN CENTER TANK.  REMOVED AND REPLACED RIGHT CENTER FUEL BOOST PUMP IAW AMM 28-22-41.
